CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Model averaging based on generalized method of moments 期刊论文
ECONOMICS LETTERS, 2021, 卷号: 200, 页码: 5
Authors:  Wang, Weiwei;  Zhang, Qi;  Zhang, Xinyu;  Li, Xinmin
Favorite  |  View/Download:9/0  |  Submit date:2021/04/26
Generalized method of moments  Model averaging  Cross-validation criterion  Asymptotic optimality  
A sequential design strategy for integrating low-accuracy and high-accuracy computer experiments 期刊论文
COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, 2020, 页码: 8
Authors:  Li, Xinmin;  Wang, Xiao;  Xiong, Shifeng
Favorite  |  View/Download:13/0  |  Submit date:2021/04/26
Gaussian process model  Multi-fidelity  Optimal design  Space-filling design  
Dedication to Benson 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2018, 卷号: 177, 期号: 3, 页码: 606-608
Authors:  Chen, Guangya;  Li, Shengjie;  Xu, Jiuping;  Yang, Xinmin
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Recent Advances 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2018, 卷号: 177, 期号: 3, 页码: 603-605
Authors:  Chen, Guangya;  Li, Shengjie;  Xu, Jiuping;  Yang, Xinmin
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
Dedication to Benson 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2018, 卷号: 177, 期号: 3, 页码: 606
Authors:  Chen, Guangya;  Li, Shengjie;  Xu, Jiuping;  Yang, Xinmin
Favorite  |  View/Download:20/0  |  Submit date:2019/12/31
Recent Advances 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2018, 卷号: 177, 期号: 3, 页码: 603
Authors:  Chen, Guangya;  Li, Shengjie;  Xu, Jiuping;  Yang, Xinmin
Favorite  |  View/Download:30/0  |  Submit date:2019/12/31
Comparison of confidence intervals on the among group variance in the unbalanced variance component model 期刊论文
JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, 2007, 卷号: 77, 期号: 6, 页码: 477-486
Authors:  Li, Xinmin;  Li, Guoying
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
variance component  approximate confidence interval  coverage probability  
A fiducial argument for generalized p-value 期刊论文
Science in China. Series A: Mathematics, 2007, 卷号: 50, 期号: 7, 页码: 957
Authors:  Xinmin LI;  Xingzhong XU;  Guoying LI
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
限制参数空间上的Fiducial推断 期刊论文
系统科学与数学, 2005, 卷号: 025, 期号: 006, 页码: 729
Authors:  李新民;  李国英;  徐兴忠
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
参数受限制时的fiducial区间及其应用 期刊论文
中国科学a辑数学, 2005, 卷号: 035, 期号: 001, 页码: 106
Authors:  李新民;  李国英;  徐兴忠
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10